# SDR YENA20141214275

- Difficulty date: December 14, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N523JB
- Make and model: Airbus A320-232
- Aircraft serial: 1506
- Aircraft time: 53,600 hours, 19,400 cycles
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Cids
- Part number: Z010H000521A
- Part serial: 04401
- Condition: Failed
- Location: Nr 1
- Part time: 51,816 hours, 18,529 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO EMERGENCY LIGHT ON INFLIGHT AND CHIME WILL NOT STOP.  R & R NR 1 CIDS, 101RT IAW AMM 23-73-34.  OPS CHECKED GOOD.  ACFT OK FOR SERVICE.
